# SDR TRBA20120210001

- Difficulty date: April 10, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 31,675 hours, 31,314 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT ON CLIMBOUT, AFTER TAKEOFF THERE WAS A BIG BIRD STRIKE  ON NOSE OF ACFT.  THE CREW ELECTED TO RETURN TO DEPARTURE AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPAIRED DAMAGE IAW EO E2-53MR-312 AND EO E2-53MR-313.  ACFT RETURNED TO SERVICE.
